Orbits of Real Forms, Matsuki Duality and CR-cohomology

Chapter
Part of the Springer INdAM Series book series (SINDAMS, volume 21)

Abstract

We discuss the relationship between groups of CR cohomology of some compact homogeneous CR manifolds and the corresponding Dolbeault cohomology groups of their canonical embeddings.

Keywords

CR-embedding Dolbeault cohomology Homogeneous CR-manifold Matsuki duality Tangential Cauchy-Riemann complex 

References

  1. 1.
    R.A. Aĭrapetyan, G.M. Khenkin, Integral representations of differential forms on Cauchy-Riemann manifolds and the theory of CR-functions. Uspekhi Mat. Nauk 39(3)(237), 39–106 (1984). MR 747791Google Scholar
  2. 2.
    R.A. Aĭrapetyan, G.M. Khenkin, Integral representations of differential forms on Cauchy-Riemann manifolds and the theory of CR-functions. II. Mat. Sb. (N.S.) 127(169)(1), 92–112, 143 (1985). MR 791319Google Scholar
  3. 3.
    A. Altomani, C. Medori, M. Nacinovich, Reductive compact homogeneous CR manifolds. Transform. Groups 18(2), 289–328 (2013). MR 3055768Google Scholar
  4. 4.
    A. Andreotti, H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. Math. France 90, 193–259 (1962)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    A. Andreotti, G. Fredricks, M. Nacinovich, On the absence of Poincaré lemma in tangential Cauchy-Riemann complexes. Ann. Sc. Norm. Super. Pisa Cl. Sci. (4) 8(3), 365–404 (1981). MR 634855 (83e:32021)Google Scholar
  6. 6.
    W.M. Boothby, H.C. Wang, On contact manifolds. Ann. Math. (2) 68, 721–734 (1958). MR 0112160Google Scholar
  7. 7.
    N. Bourbaki, Éléments de mathématiques, Fasc. XXXVIII: Groupes et algèbres de Lie. Chapitre VII: Sous-algèbres de Cartan, éléments réguliers. Chapitre VIII: Algèbres de Lie semi-simples déployées, Actualités Scientifiques et Industrielles, No. 1364. (Hermann, Paris, 1975). MR 0453824 (56 #12077)Google Scholar
  8. 8.
    N. Bourbaki, Éléments de Mathématique, Fasc. XXXVIII: Groupes et algèbres de Lie. Chapitre 9: Groupes de Lie réels compacts (Masson, Paris, 1982)Google Scholar
  9. 9.
    J. Brinkschulte, C. Denson Hill, M. Nacinovich, On the nonvanishing of abstract Cauchy-Riemann cohomology groups. Math. Ann. 363(1–2), 1–15 (2015). MR 2592093 (2010j:32058)Google Scholar
  10. 10.
    É. Cartan, Sur la géométrie pseudo-conforme des hypersurfaces de l’espace de deux variables complexes I. Ann. Mat. Pura Appl. 4(4), 17–90 (1932)MathSciNetMATHGoogle Scholar
  11. 11.
    É. Cartan, Sur la géométrie pseudo-conforme des hypersurfaces de l’espace de deux variables complexes II. Ann. Sc. Norm. Super. Pisa Cl. Sci. 1(4), 333–354 (1932)MATHGoogle Scholar
  12. 12.
    V.V. Gorbatsevich, A.L. Onishchik, E.B. Vinberg, Structure of Lie Groups and Lie Algebras (Springer, Berlin, 1994); Translated from the Russian by A. Kozlowski. MR MR1631937 (99c:22009)Google Scholar
  13. 13.
    C.D. Hill, M. Nacinovich, Aneurysms of pseudoconcavecr manifolds. Math. Z. 220(1), 347–367 (1995)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    C.D. Hill, M. Nacinovich, Pseudoconcave CR manifolds. Complex Analysis and Geometry (Trento, 1993). Lecture Notes in Pure and Applied Mathematics, vol. 173 (Dekker, New York, 1996), pp. 275–297. MR 1365978 (97c:32013)Google Scholar
  15. 15.
    C.D. Hill, M. Nacinovich, On the failure of the Poincaré lemma for \(\overline{\partial }_{M}\). II. Math. Ann. 335(1), 193–219 (2006). MR 2217688 (2006m:32043)Google Scholar
  16. 16.
    A.A. Kirillov, Lectures on the Orbit Method. Graduate Studies in Mathematics, vol. 64 (American Mathematical Society, New York, 2004). MR MR0323842 (48 #2197)Google Scholar
  17. 17.
    A.W. Knapp, Lie Groups Beyond an Introduction. Progress in Mathematics, 2nd edn., vol. 140 (Birkhäuser, Boston, MA, 2002). MR MR1920389 (2003c:22001)Google Scholar
  18. 18.
    S. Marini, Relations of CR and Dolbeault cohomologies for Matsuki dual orbits in complex flag manifolds. Ph.D. thesis, Scuola Dottorale di Scienze Matematiche e Fisiche - Università di Roma Tre, 2016Google Scholar
  19. 19.
    S. Marini, M. Nacinovich, Mostow’s fibration for canonical embeddings of compact homogeneous CR manifolds, manuscript (2016), 1–36Google Scholar
  20. 20.
    T. Matsuki, The orbits of affine symmetric spaces under the action of minimal parabolic subgroups. J. Math. Soc. Jpn. 31(2), 331–357 (1979). MR 527548Google Scholar
  21. 21.
    T. Matsuki, Closure relations for orbits on affine symmetric spaces under the action of parabolic subgroups. Intersections of associated orbits. Hiroshima Math. J. 18(1), 59–67 (1988). MR MR935882 (89f:53073)Google Scholar
  22. 22.
    C. Medori, M. Nacinovich, Algebras of infinitesimal CR automorphisms. J. Algebra 287(1), 234–274 (2005). MR MR2134266 (2006a:32043)Google Scholar
  23. 23.
    G.D. Mostow, Fully reducible subgroups of algebraic groups. Am. J. Math. 78, 200–221 (1956). MR MR0092928 (19,1181f)Google Scholar
  24. 24.
    G.D. Mostow, Covariant fiberings of Klein spaces. II. Am. J. Math. 84, 466–474 (1962). MR MR0142688 (26 #257)Google Scholar
  25. 25.
    M. Nacinovich, Poincaré lemma for tangential Cauchy-Riemann complexes. Math. Ann. 268(4), 449–471 (1984). MR 753407 (86e:32025)Google Scholar
  26. 26.
    R. Zierau, Representations in Dolbeault Cohomology, Representation Theory of Lie Groups (Park City, UT, 1998), IAS/Park City Mathematical Series, vol. 8 (American Mathematical Society, Providence, RI, 2000), pp. 91–146. MR 1737727Google Scholar

Copyright information

© Springer International Publishing AG, a part of Springer Nature 2017

Authors and Affiliations

  1. 1.Dipartimento di Matematica e FisicaIII Università di RomaRomaItaly
  2. 2.Dipartimento di MatematicaII Università di Roma “Tor Vergata”RomaItaly

Personalised recommendations